# SDR PCAA0207074

- Difficulty date: July 14, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 26,578 hours, 29,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL- FLIGHT 3643.  CREW REPORTED FORWARD SEGMENT OF FLOOR EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE RESECURED FORWARD SEGMENT OF EMERGENCY LIGHT PLUGS.  AIRCRAFT RETURNED TO SERVICE.
